# SDR SWAA2013032614123

- Difficulty date: March 16, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 39,787 hours, 27,157 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover Plate
- Part number: 5922500115
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - BETWEEN STA NR 1 AND 2 - COVER PLATE CRACKED.  REMOVED AND REPLACED PLATE IAW SRM.
